Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.009 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Discrete-continuous symmetrized Sobolev inner products

Bueno, MI; Kwon, Kil Hyunresearcher; Marcellan, F, ACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331, 2004-07

2
A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

Kim, Dongsuresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421, 1992-08

rss_1.0 rss_2.0 atom_1.0